# SDR USAA20100329SB042

- Difficulty date: March 27, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAINTENANCE REPORTED THE FORWARD UPPER AND AFT LEFT UPPER EMERGENCY FLASHLIGHT INDICATOR VERY WEAK.  MAINTENANCE REMOVED AND REPLACED BATTERY ASSEMBLIES AS REQUIRED.  OPERATIONAL CHECK GOOD.
